# SDR FDEA201004131171

- Difficulty date: April 13, 2010
- Submitted: April 13, 2010
- Operation: Air carrier
- Aircraft: N361FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48260
- Aircraft time: 75,748 hours, 26,174 cycles
- Engine: Ge CF66D
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: AEA03553
- Condition: Corroded
- Location: Bs 1219-1239
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER AFT END IS CORRODED FROM BS 1219 TO 1239 STR 20L.  CORROSION ON ORIGINAL STRINGER WAS FOUND OUT OF LIMITS IAW SRM 53-00-  01, PG 8; VOL I.  MACHINED NEW STRINGER IAW DAC DWG NR AEA0355, REV "B".  ALODINED AND PRIMED IAW SRM 51-21-01, VOL II.  INSTALLED NEW STRINGER IAW SRM 51-31-01, VOL II.
